MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 21029371001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable gen.2 ise indirect for na results for 10 patient samples on a cobas e 411 immunoassay analyzer.The customer was having calibration issues with the na electrode and replaced it before repeating the samples.For patient 1, the initial na result was 134 mmol/l.The repeat result was 139.28 mmol/l.For patient 2, the initial na result was 133 mmol/l.The repeat result was 141 mmol/l.For patient 3, the initial na result was 120 mmol/l.The repeat result was 135 mmol/l.For patient 4, the initial na result was 130 mmol/l.The repeat result was 136 mmol/l.For patient 5, the initial na result was 133 mmol/l.The repeat result was 140 mmol/l.For patient 6, the initial na result was 134 mmol/l.The repeat result was 141 mmol/l.For patient 7, the initial na result was 135 mmol/l.The repeat result was 143 mmol/l.For patient 8, the initial na result was 134 mmol/l.The repeat result was 141 mmol/l.For patient 9, the initial na result was 133 mmol/l.The repeat result was 141 mmol/l.For patient 10, the initial na result was 134 mmol/l.The repeat result was 140 mmol/l.No questionable results were reported outside of the laboratory.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The field service engineer (fse) replaced the ise pump head, checked tubing, and performed calibration and qc successfully.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17335329
Report Number1823260-2023-02273
Device Sequence Number6477287
Product Code JGS
UDI-Device Identifier04015630032457
UDI-Public04015630032457
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K963627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2023
Device Catalogue Number21029371001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Initial Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown